Sh:619

Bib entry
@article{Sh:619,
 author = {Shelah, Saharon},
 title = {{The null ideal restricted to some non-null set may be $\aleph_1$-saturated}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {179},
 number = {2},
 year = {2003},
 pages = {97--129},
 issn = {0016-2736},
 doi = {10.4064/fm179-2-1},
 mrclass = {03E35 (03E15 03E17 03E55 28A05)},
 mrnumber = {2029228},
 mrreviewer = {J\"org D. Brendle},
 doi = {10.4064/fm179-2-1},
 note = {\href{https://arxiv.org/abs/math/9705213}{arXiv: math/9705213}},
 arxiv_number = {math/9705213}
}